# SDR AALA20160918001

- Difficulty date: September 18, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 63,179 hours, 16,593 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 9811F030
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, CAPTAIN AND FIRST OFFICER FMCS BEGAN DEGRADING UP. NUMEROUS FLAGS APPEARRED. CAPTAINS AIR SPEED WENT TO 0 MOMENTARILY. EICAS SHOWED LEFT FMC FAIL.  EMERGENCY DECLARED.  LANDING UNEVENTFUL, AND THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED BITE OF LEFT AND RIGHT FMCS AND ADC WITH NO FAULTS FOUND. REMOVED AND REPLACED BOTH LEFT AND RIGHT FMCS AMM 34-61-01 AND AMM 34-61-00 AND ADC IAW AMM 34-21-01.
